# SDR GTIA2018092302862

- Difficulty date: September 23, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 6,360 hours, 2,830 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Odor
- Location: Nr 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DEPARTURE IN LAS SLIGHT OIL SMELL FOR A FEW SECONDS. SMELL WENT AWAY. HOWEVER ON ARRIVAL IN SEA ABOUT 6000 FT, MUSTY FUME SMELL RETURNED. PERFORMED TSM 05-50-00-710-831A. ISOLATED CAUSE TO ENG NR 2 BLEED. SEE ITEM 2 LP 238187702 FOR ENG #2 BLEED DEFERRAL.
